Alert archive / Arizona / Red Flag Warnings in 2010
Red Flag Warning 9, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at May 8, 2010, 1:51 PM MST. It took effect at May 9, 2010, 11:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 8, 2010, 1:51 PM MST (20:51 UTC)
- In effect from
- May 9, 2010, 11:00 AM MST
- Expired
- May 9, 2010, 9:13 PM MST
- In force
- 10 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
158 WWUS85 KTWC 082051 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 151 PM MST SAT MAY 8 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM MST SUNDAY FOR ALL OF SOUTHEAST ARIZONA BELOW 7500 FEET FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH TO VERY HIGH FIRE DANGER RATING... .A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT BASIN REGION SUNDAY AFTERNOON AND SUNDAY EVENING. THE SOUTHERN EDGE OF THIS SYSTEM WILL RESULT IN STRONG AND GUSTY GUSTY SOUTHWEST TO WEST WINDS. THESE WINDS COMBINED WITH A VERY DRY AIR MASS HAS RESULTED IN THE ISSUANCE OF A RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA BELOW 7500 FEET SUNDAY. AZZ146>148-090700- /O.UPG.KTWC.FW.A.0008.100509T1800Z-100510T0500Z/ /O.NEW.KTWC.FW.W.0009.100509T1800Z-100510T0500Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 151 PM MST SAT MAY 8 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM MST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...THE RED FLAG WARNING IS FOR ALL OF SOUTHEAST ARIZONA BELOW 7500 FEET. * TIMING...SUSTAINED 20-FOOT WINDS 10 TO 20 MPH WITH GUSTS TO 25 MPH IN THE MORNING HOURS WILL INCREASE LATE SUNDAY MORNING AND BECOME 15 TO 25 MPH WITH GUSTS TO 40 MPH SUNDAY AFTERNOON AND EVENING. * WINDS...SUSTAINED 20-FOOT WINDS FROM THE SOUTHWEST TO WEST BETWEEN 15 AND 25 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...HUMIDITIES IN THE SINGLE DIGITS TO LOWER TEENS CAN BE EXPECTED. * IMPACTS...THE STRONG WINDS AND LOW HUMIDITY WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS IN AREAS WHERE FUELS ARE DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
4 follow-up statements
213 WWUS85 KTWC 090250 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 750 PM MST SAT MAY 8 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM MST SUNDAY FOR ALL OF SOUTHEAST ARIZONA BELOW 7500 FEET (INCLUDING GREENLEE...GRAHAM...COCHISE...SANTA CRUZ...PIMA AND SOUTHEAST PINAL COUNTIES) FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH TO VERY HIGH FIRE DANGER RATING... .A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT BASIN SUNDAY AFTERNOON AND SUNDAY EVENING. THIS SYSTEM WILL RESULT IN STRONG AND GUSTY SOUTHWEST TO WEST WINDS ACROSS SOUTHEAST ARIZONA. THESE WINDS COMBINED WITH A VERY DRY AIR MASS IN PLACE HAS RESULTED IN THE CONTINUATION OF THE RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA BELOW 7500 FEET ON SUNDAY. AZZ146>148-091330- /O.CON.KTWC.FW.W.0009.100509T1800Z-100510T0500Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 750 PM MST SAT MAY 8 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM MST SUNDAY FOR ALL OF SOUTHEAST ARIZONA BELOW 7500 FEET... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM MST SUNDAY FOR GREENLEE...GRAHAM...COCHISE...SANTA CRUZ...PIMA... AND SOUTHEAST PINAL COUNTIES BELOW 7500 FEET. * AFFECTED AREA...THE RED FLAG WARNING IS FOR ALL OF SOUTHEAST ARIZONA BELOW 7500 FEET. * TIMING...SUSTAINED 20-FOOT WINDS OF 10 TO 20 MPH WITH GUSTS TO 25 MPH EARLY SUNDAY MORNING INCREASING BY LATE SUNDAY MORNING TO 15 TO 30 MPH AND GUSTS TO BETWEEN 40 AND 45 MPH...AND THEN CONTINUING THROUGH SUNDAY AFTERNOON AND SUNDAY EVENING. * WINDS...SUSTAINED 20-FOOT SOUTHWEST TO WEST WINDS OF 15 TO 30 MPH AND GUSTS TO BETWEEN 40 AND 45 MPH. * RELATIVE HUMIDITY...HUMIDITIES IN THE SINGLE DIGITS TO LOWER TEENS CAN BE EXPECTED. * IMPACTS...THE STRONG WINDS AND LOW HUMIDITY WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS IN AREAS WHERE FUELS ARE DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA SUNDAY. && $$
242 WWUS85 KTWC 090908 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 208 AM MST SUN MAY 9 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM MST THIS EVENING FOR ALL OF SOUTHEAST ARIZONA BELOW 7500 FEET (INCLUDING GREENLEE...GRAHAM...COCHISE...SANTA CRUZ...PIMA AND SOUTHEAST PINAL COUNTIES) FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH TO VERY HIGH FIRE DANGER RATING... .A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT BASIN THIS AFTERNOON AND EVENING. THIS SYSTEM WILL RESULT IN STRONG AND GUSTY SOUTHWEST TO WEST WINDS ACROSS SOUTHEAST ARIZONA. THESE WINDS COMBINED WITH A VERY DRY AIR MASS IN PLACE HAS RESULTED IN THE CONTINUATION OF THE RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA BELOW 7500 FEET TODAY. AZZ146>148-092300- /O.CON.KTWC.FW.W.0009.100509T1800Z-100510T0500Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 208 AM MST SUN MAY 9 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM MST THIS EVENING FOR ALL OF SOUTHEAST ARIZONA BELOW 7500 FEET... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM MST THIS EVENING FOR GREENLEE...GRAHAM...COCHISE...SANTA CRUZ...PIMA AND SOUTHEAST PINAL COUNTIES BELOW 7500 FEET. * AFFECTED AREA...THE RED FLAG WARNING IS FOR ALL OF SOUTHEAST ARIZONA BELOW 7500 FEET. * TIMING...SUSTAINED 20-FOOT WINDS OF 10 TO 20 MPH WITH GUSTS TO 25 MPH EARLY TO MID MORNING INCREASING BY LATE THIS MORNING TO 15 TO 30 MPH AND GUSTS TO BETWEEN 40 AND 45 MPH...AND THEN CONTINUING THROUGH THIS AFTERNOON AND EVENING. * WINDS...SUSTAINED 20-FOOT SOUTHWEST TO WEST WINDS OF 15 TO 30 MPH AND GUSTS TO BETWEEN 40 AND 45 MPH. * RELATIVE HUMIDITY...HUMIDITIES IN THE SINGLE DIGITS TO LOWER TEENS CAN BE EXPECTED. * IMPACTS...THE STRONG WINDS AND LOW HUMIDITY WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS IN AREAS WHERE FUELS ARE DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR SOUTHEAST ARIZONA TODAY. && $$
551 WWUS85 KTWC 092043 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 143 PM MST SUN MAY 9 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING FOR ALL OF SOUTHEAST ARIZONA BELOW 7500 FEET (INCLUDING GREENLEE... GRAHAM...COCHISE...SANTA CRUZ...PIMA AND SOUTHEAST PINAL COUNTIES) FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH TO VERY HIGH FIRE DANGER RATING... .A LOW PRESSURE SYSTEM MOVING INTO THE GREAT BASIN WILL RESULT IN STRONG AND GUSTY SOUTHWEST TO WEST WINDS ACROSS SOUTHEAST ARIZONA. THESE WINDS COMBINED WITH A VERY DRY AIRMASS IN PLACE HAS RESULTED IN THE CONTINUATION OF THE RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA BELOW 7500 FEET. AZZ146>148-100500- /O.CON.KTWC.FW.W.0009.000000T0000Z-100510T0500Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 143 PM MST SUN MAY 9 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING. * AFFECTED AREA...THE RED FLAG WARNING IS FOR ALL OF SOUTHEAST ARIZONA BELOW 7500 FEET. * TIMING...STRONG AND GUSTY WINDS WILL CONTINUE THIS AFTERNOON INTO THIS EVENING. * WINDS...SUSTAINED 20-FOOT SOUTHWEST TO WEST WINDS OF 15 TO 25 MPH WITH GUSTS BETWEEN 40 AND 45 MPH WILL CONTINUE THIS AFTERNOON INTO THIS EVENING. * RELATIVE HUMIDITY...HUMIDITIES IN THE SINGLE DIGITS TO LOWER TEENS. * IMPACTS...THE STRONG WINDS AND LOW HUMIDITY WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS IN AREAS WHERE FUELS ARE DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR SOUTHEAST ARIZONA TODAY. && $$
184 WWUS85 KTWC 100413 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 913 PM MST SUN MAY 9 2010 AZZ146>148-100515- /O.CAN.KTWC.FW.W.0009.000000T0000Z-100510T0500Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 913 PM MST SUN MAY 9 2010 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA BELOW 7500 FEET. 20 FOOT WIND SPEEDS ACROSS SOUTHEAST ARIZONA HAVE FALLEN BELOW RED FLAG THRESHOLDS. ALTHOUGH ISOLATED LOCATIONS MAY CONTINUE TO SEE WINDS WITHIN RED FLAG CRITERIA OVER THE NEXT HOUR OR TWO...WIDESPREAD CONDITIONS ARE NO LONGER EXPECTED. IN ADDITION...RELATIVE HUMIDITIES WILL SLOWLY BEGIN TO RECOVER AS THE EVENING PROGRESSES. THEREFORE... THE RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA BELOW 7500 FEET HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at May 8, 9:25 AM MST, 4 hours 26 minutes earlier.
Area forecast discussion, May 8, 9:25 AM MST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
925 AM MST SAT MAY 8 2010
.SYNOPSIS...WARM AND DRY CONDITIONS WILL REMAIN OVER THE AREA THIS
WEEKEND. AN APPROACHING LOW PRESSURE SYSTEM WILL BRING BREEZY TO
WINDY CONDITIONS THIS WEEKEND...ESPECIALLY SUNDAY AFTERNOON. AS THE
SYSTEM MOVES THROUGH COOLER TEMPERATURES ARE EXPECTED FOR MONDAY
WITH CONTINUED GUSTY WINDS IN THE AFTERNOON. DRY AND WARMER THE REST
OF THE WEEK.
&&
.DISCUSSION...CIRRUS LEVEL MOISTURE IN SOUTHWESTERLY FLOW AHEAD OF A
SYSTEM DIGGING DOWN THE COAST. ENHANCED GRADIENT WINDS STARTING
TODAY AND ESPECIALLY SUNDAY. ALREADY HAVE A FIRE WEATHER WATCH FOR
THE AREA TOMORROW...MAY END UP NEEDING A WIND ADVISORY IN SOME
LOCATIONS.
NOT MUCH MOISTURE AS THE SYSTEM RIDES THROUGH NORTH OF US SUNDAY
NIGHT INTO MONDAY...SO THE MAIN STORY WILL BE THE WINDS AS WELL AS
TEMPERATURES COOLING BACK BELOW CLIMO.
FOLLOW-ON SYSTEM IN THE NEW AND UNSEASONABLE MEAN TROUGH POSITION
ACROSS WESTERN STATES WILL BRING MORE WINDS BY MID WEEK...AS WELL AS
CONTINUE TO MODERATE TEMPERATURES A BIT.
&&
.AVIATION...SCATTERED TO BROKEN CLOUDS AT OR ABOVE 20K FT AGL
TODAY...OTHERWISE DRY. SURFACE WIND 18Z TODAY TO 03Z SUNDAY WLY/SWLY
10-20 KTS WITH GUSTS OF 25-30 KTS...LIGHTER OVERNIGHT AND THEN
GUSTIER SUNDAY. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.
&&
.FIRE WEATHER...DRY CONDITIONS WILL CONTINUE TODAY. THERE WILL BE
SOME BREEZES THIS AFTERNOON INTO EARLY THIS EVENING...MAINLY EAST OF
TUCSON TO THE NEW MEXICO BORDER.
SUNDAY...A LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT BASIN WILL
BRING BREEZY TO WINDY CONDITIONS ACROSS SOUTHEAST ARIZONA. THE
COMBINATION OF STRONG AND GUSTY WINDS AND A VERY DRY AIR MASS WILL
LIKELY PRODUCE CRITICAL FIRE WEATHER CONDITIONS DURING THE AFTERNOON
AND EVENING. THUS...A FIRE WEATHER WATCH IS IN EFFECT FROM LATE
SUNDAY MORNING THROUGH SUNDAY EVENING FOR ALL OF SOUTHEAST ARIZONA
BELOW 7500 FEET.
MONDAY...THE LOW PRESSURE SYSTEM WILL MOVE EAST AND AWAY FROM THE
AREA. HOWEVER...SOME GUSTY WINDS ARE STILL LIKELY WITH CRITICAL FIRE
WEATHER CONDITIONS POSSIBLE NEAR THE NEW MEXICO BORDER IN THE
AFTERNOON AND EVENING. TEMPERATURES WILL BE A LITTLE COOLER.
TUESDAY AND WEDNESDAY...ANOTHER LOW PRESSURE SYSTEM WILL MOVE INTO
THE GREAT BASIN REGION. THIS SYSTEM WILL LIKELY AGAIN BRING BREEZY
TO LOCALLY WINDY CONDITIONS BOTH DAYS...MAINLY DURING THE AFTERNOON
AND EARLY EVENING HOURS.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING BELOW 7500 FEET AZ FIRE WX ZONES 146>148.
WEATHER.GOV/TUCSONHazardous weather outlook, May 8, 1:51 PM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 151 PM MST SAT MAY 8 2010 AZZ019-029>035-092200- NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 151 PM MST SAT MAY 8 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM MST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT BASIN REGION SUNDAY AFTERNOON AND SUNDAY EVENING. THE SOUTHERN EDGE OF THIS SYSTEM WILL RESULT IN STRONG AND GUSTY SOUTHWEST TO WEST WINDS. THESE WINDS COMBINED WITH A VERY DRY AIR MASS HAS RESULTED IN THE ISSUANCE OF A RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA BELOW 7500 FEET SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 2:00 AM MST | Fire Weather Watch | TWC | 12 hr |
Nearby
Red Flag Warnings in Arizona, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.